Her doctor changed her to 0.5mg Ativan 2x/day. Is this the correct dosage ? She is anxious, dizzy, vomiting, etc... . I believe the doctor did his math wrong. What do you think ?
The reduction in the Ativan may be due to her age. I don't know her age, but it is believed that seniors need to be on lower dosages of medications that can make them dizzy, and can make them prone to falls or mental acuity issues. Please talk to her doctor. Perhaps he will be amenable to lowering the dosage only once a day for the time being. Then when she has adjusted to that, lower it another dose, until she adjusts. If your doctor is not willing to do this, perhaps get another opinion from a new doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Mar 2012 • 1 answer
Is 1mg Xanax 3x day a high dose. Was taking 1mg ativan 3x day but seemed to lose effect after 5 yrs?
Updated 18 May 2013 • 1 answer
Updated 22 Jan 2016 • 1 answer
Updated 21 Oct 2018 • 3 answers
Updated 3 Aug 2017 • 1 answer